# SDR MWEA00642

- Difficulty date: August 4, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 59362844
- Condition: Corroded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT NR 0 SLAT INBOARD SECTION HAS LIGHT TO MODERATE CORROSION AROUND ALL SLAT TO SEAL ATTACH FASTENERS.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
